Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning Jordan's linear groups


Author: Eliakim Hastings Moore
Journal: Bull. Amer. Math. Soc. 2 (1895), 33-43
DOI: https://doi.org/10.1090/S0002-9904-1895-00305-5
Cited work: Bull. Amer. Math. Soc., Volume 1, Number 3 (1894), 61--66
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1895-00305-5

American Mathematical Society